# SDR DL72S954582

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404DA
- Make and model: Boeing 727232
- Aircraft serial: 21148
- System (JASC): 5530 · Vertical Stabilizer
- Part: Tie Angle
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING E-2 LETTER CHECK, VERTICAL STAB STRINGER    TIE ANGLES CRACKED AT STA 157.200 2ND BAY FROM TOP LT      SIDE.  TWO ANGLES CRACKED AT 4TH BAY FROM TOP STA 133.800.  REPAIRED PER M/M 53-30-0 PAR 3.
